Depersonalization Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
413 Posts
Discussion Starter · #1 ·
ok...

how can you have late or delayed withdrawal to meds?

when i came off meds...after the first week off them i was ok...and ok for a while...no dp/dr...

but 5 months after i get dp/dr?

5 month?!

i think i have had dp/dr for about 3 months...

but then again i could be completely wrong as i cannot seem to think acurately about the past... :roll:

i just do not understand how i can have dp/dr so long after taking meds....

although i was on a lot of different types of meds over about 8 months so could it be catching up with me now?

so if anyone could explain i would really appreciate it...

thank you...:)
 

·
Registered
Joined
·
749 Posts
shadowness......

You were prescribed the meds for a reason, and since effexor is an ad i presume you had slight anxiety, as i have said before i came into this the same way as u.....had pain saw doctor got meds blew my head......but i believe that all the meds did is aggrivate the symptoms that were already there..... so i personally dont think its withdrawel but something that was going to happen anyway, DP is a symptom induced from anxiety and its bloody hard to get over...... hang in there...we are all here for u,but at some point we all have to accept that we dont know why we are like this, or should i say exactley what brought it on,, whether it be drugs,meds, anxiety, we will eventually all get better, just try to accept that you are alive, its shit at the moment but hopefully it wont always be like that.
 
G

·
Yep, I agree. It's nearly impossible to tell what is withdrawal and what is the person's reaction to being without a drug (that had been doing something to minimize the symptoms). I am no expert on withdrawal at all...so I hesitate to say much.

My gut hunch here is this: your larger problem, the one that is CAUSING all this horror for you, regardless of what meds are or are not doing at this point, is that you are completely obsessed with monitoring your own body/brain's reactions. You spend WAYYY too much energy focusing on the day's new sensations.....and you attach "oh, my GOD, what is THIS now?" meaning to them. That kind of self-observing can cause more trouble than you could possibly believe.

Peace,
Janine
 
G

·
Shadowness

I think you need to calm down. I know that seems freakin' impossible but you're overly obsessing with everything. Breathing is natural, no need to think about it. Seeing is natural, no need to think about it.

Once this starts, no matter how it is triggered, it's very hard to make it stop because it becomes so natural to monitor yourself every single second of the day. That's very hard to stop.

Stop adding fear onto your symptoms. When you feel weird or have a weird thought just try your best to respond to it without so much fear. You're feeding your own fire.
 
G

·
Hello!
I can so relate to this. I was on Paxil for a year & came off, was fine for 5 months & ended up getting intrusive thoughts etc. I went to the doc & said he thought it was from the paxil. I tried everything natural but just got caught up in teh obsessions then dp.

Thank God I am over that! I don't want to go back there either. Its hard, but you have to stop monitoring yourself. You will get through this if you work with it & take the good advice.
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top